# SDR CA031216005

- Difficulty date: December 11, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 36,106 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 82820127101
- Condition: Chafed
- Location: Engine
- Part time: 37,521 hours, 41,812 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TEARDOWN OF ENGINE FOR A HOT SECTION INSP.  FROM A/C NR 2 POS,  ENGINEER DISCOVERED STAINLESS STEEL TUBE ASSY, ENGINE WASTE FUEL RETURN LINE P/N 82820127-101, CHAFFED. THE IPC, PSM 1-8-4, REF IS 71-70-00 FIG 10 ITEM NR 245 MM, PSM 1-8-10, REF IS 71-00-02 FOR COMPONENT IN QUESTION. FOUND THAT IT WAS RUBBING AGAINST AFT FIREWALL INSTALLATION LOWER SECTION AT STN XN.107.18,P/N 85411444-101 IPC REF IS 54-10-00 FIG 5 ITEM NR70.  FIX FOR THIS IS FUEL RETURN LINE NEEDS TO BE POSITIONED IN A MANNER THAT BOTH SECTIONS OF LINE ARE IN SAME HORIZONTAL PLANE, SHOULD BE AS CLOSE TO CASE DRAIN FITTING AS POSSIBLE.  IF THERE ARE ANY LINES FOUND WITH CHAFFING DAMAGE,WILL BE CHANGED OUT DEPENDING ON THE SEVERITY.
